# SDR ASAA2017042020501

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,456 hours, 10,616 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOPERATIVE. GROUNDED - YES. ACCOMPLISHED SATCOM TST REF AMM 23-15-00-780-801. OPS TST NRML PER SAME. NO HISTORY LAST 30 DAYS. CLEARED MEL 23-18.
